Show simple item record

dc.contributor.authorAbada, Nadjet
dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorBenchohra, Mouffak
dc.contributor.authorHammouche, Hadda
dc.date.accessioned2014-10-14T19:45:15Z
dc.date.available2014-10-14T19:45:15Z
dc.date.issued2011-04-07
dc.identifier.citationAbada, N., Agarwal, R. P., Benchohra, M., & Hammouche, H. (2011). Impulsive semilinear neutral functional differential inclusions with multivalued jumps. Applications of Mathematics, 56(2), 227-250.en_US
dc.identifier.urihttp://hdl.handle.net/11141/366
dc.description.abstractIn this paper we establish sufficient conditions for the existence of mild solutions and extremal mild solutions for some densely defined impulsive semilinear neutral functional differential inclusions in separable Banach spaces. We rely on a fixed point theorem for the sum of completely continuous and contraction operators.en_US
dc.language.isoen_USen_US
dc.rightsThe original publication is available at www.dml.czen_US
dc.rights.urihttp://www.springer.com/mathematics/applications/journal/10492en_US
dc.titleImpulsive semilinear neutral functional differential inclusions with multivalued jumpsen_US
dc.typeArticleen_US
dc.identifier.doi10.1007/s10492-011-0004-5


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record